January 03, 2005

Dizzy and a little out of it

All the lights are on in my tent, so sleep is out of the question currently. However due to a little cold I have picked up from my best friend, I am a wee bit sick, and have taken the aafes version of nyquil. Gooood stuff. Right now my head feels like it's spinning around, in a semi good way;)
It's a mundane day here in Arifjan, however we did have an interesting time this morning playing jeopardy with questions based on our jobs. Interesting way of learning and seeing just how much we knew:) This afternoon we had platoon PT, and as my team went running, I went to the gym and got on the elliptical machine. Not near as bad as it could have been:) I learn everyday more and more things that I am capable of doing:)
Ok, so there really isn't much more to write about, basically I have been reading a lot of (silly) books and watching a few TV shows. bleah. Soon though it will be home and the the hectic pace that is redeployment. With any luck, this time we will have some down time between redeploying, and deploying, unlike last time ROFL:-D We shall see though, won't we?

9 comments:

Garrison Steelle said...

Ah, Nyquil. Good thing it tastes like crap or we'd all be addicted.

;)

-G

Watch 'n Wait said...

What with Afghanistan, Iraq, and now the tsunami situation, everybody is flying in every direction. You may get back only to hit the ground running in any number of directions. So hang on to that Nyquil!

Anonymous said...

You had alot of foresight by introducing us to the new bloggers who have recently debuted. You can rest without feeling guilty and get back after you have overcome your cold. Thank you again for your service.

Tweek said...

You sound like you're having ENTIRELY too much fun. Luckily for New Years I found something a wee bit stronger than Nyquil..;). Sadly though, the closest thing to a broad I had was Danny...

agirlfriday said...

I felt the same way when I had Robitussin that suff put you out like a light! Have a better day!

Sean said...

Judging by the effects, I'm surprised more of you guys don't suddenly get "sick" and need nyquil.

Used to do that in college ;)

Rosemary said...

Hey Sgt. Lizzie, what are friends for if they can't get you sick? Hehehe. I hope you feel better soon. Happy New Year. And don't forget to duck!

Heather said...

I hope you feel better fast! Happy New Year!

JUST A MOM said...

I was really hoping you were done! Get better.
Have fun!